Ask a doctor

Would Electronic Muscle Stimolator Help Speeding Up Restylane to Go from the Under Eye Area?

I have horrible bags from restylane in my tear troughs. I am scared of using hyaluronidase, i decided to wear it off. Tought maybe facial exercise with electronic muscle stimolator would shorten the time. Worth a try?

Doctor Answers (3)

Would Electronic Muscle Stimolator Help Speeding Up Restylane to Go from the Under Eye Area?

+1

Restylane in the tear troughs tend to last longer due to less movement around the eyes, I wouldnt recommend using EMS system to try and dissolve the product any quicker


Los Angeles Plastic Surgeon
5.0 out of 5 stars 191 reviews

Restylane under the eyes

+1

I would recommend following up with your provider - you may only need some massage to the area. Occasionally, when the initial swelling of filler in this area wears off, subtle massage is required for optimal outcome.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 136 reviews

Electronic Muscle Stimulators and fillers don't mix

+1

I would not recommend this. Electronic muscle stimulators are not good, especially when used around the eye area. It's extremely thin skinned there and depending upon your level of skill with the instrument, you can hurt the muscles underneath and alter the eyes. I have a patient who created a Bells Palsy like symptom from using an EMS system at home, and another who pulled her left eye in so much that she is now nearly cross-eyed and potentially looking at surgery. Consult a good injector for hyaluronidase and don't try altering your muscles at home. It's not the muscle that's affected anyway - it's filler on top of the muscle!

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.